McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
• 150% Price Guarantee • Always Free Shipping
• Fast, Friendly Service • Easy Return Policy

Fieldtex Ibuprofen Certi-Prin Tablets

Fieldtex Ibuprofen Certi-Prin Tablets
Temporarily relieves minor aches and pains due to: common cold, headaches, toothache, muscular aches..
 
Our Price$17.99
Retail Price$26.99
Lowest Price Guaranteed!

Code1101-0519
MPN922-11719
In Stock. Usually ships in 1 - 3 days.
 

Temporarily relieves minor aches and pains due to: common cold, headaches, toothache, muscular aches, backache, menstrual cramps, minor pain of arthritis and temporarily reduces fever.

Active ingredients: Ibuprofen 200 mg. Each box contain 50 tabs.

Please review these other products:

 
Fieldtex Adhesive Tape Remover Pads
Our tape remover pads help remove tape residue from skin and it is non-irritating. Price: $17.99
Retail: $26.99

click to see more

 
 
Fieldtex PAWS Antimicrobial 160ct Tub
Personal Antimicrobial Wipes by Safetec (p.a.w.s.) kills 99/9% of germs in 15 seconds without the use of soap and water. Price: $20.49
Retail: $29.99

click to see more

 
 
Fieldtex Uncovered Tape
View Poly-Cotton Blend-Bleached-Adhesive tape-Non Sterile-This product contains dry natural rubber.

click to see more

 
 
Roehampton Sterile 60"x96" Burn Sheet
Disposable Burn sheet. Sterility is guaranteed unless package is opened, damaged or wet. Price: $19.99
Retail: $28.99

click to see more

 
 
Fieldtex Covered Waterproof Tape (12 Pack)
View Our waterproof medical tape is strong and easy to use!

click to see more

 
 
Fieldtex Spenco Adhesive Knit (6/box)
A hypoallergenic medical grade adhesive used to keep the tape from sweating or bathing off. Price: $17.49
Retail: $25.99

click to see more

 
 
Fieldtex ABHC Citrus Antiseptic Bio-Hand Cleaner (Set of 3)
View Waterless hand sanitizer kills 99.9% of germs in 15 seconds without soap and water.

click to see more

 
 
Fieldtex Zyrtec 10mg (30/box)
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies. Price: $40.99
Retail: $59.99

click to see more